Content area

|
|

Seponeringssyndrom efter SSRI-antidepressiva

Forfatter(e)
Lotte Amalie Kai Lykkegaard1 & Poul Videbech2 1) Jægerpris Lægecenter, Jægerspris 2) Afdeling for Depression og Angst Q, Aarhus Universitetshospital, Risskov Ugeskr Læger 2014;176:V08130521
Reference: 
Ugeskr Læger 2014;176:V08130521
Blad nummer: 
Sidetal: 
231-235
Discontinuation syndrome after SSRI antidepressants
Discontinuation symptoms are described for almost all major groups of antidepressants. Crucial differences between discontinuation symptoms and symptoms after withdrawal of benzodiazepines are pointed out. Furthermore, it is important to discern from relapse of depression in order to manage the symptoms in primary care where the use of selective serotonin re-uptake inhibitors (SSRI) is substantial. In this paper we inform of the key symptoms after SSRI, present tools for understanding and recognizing the condition and suggest initiatives to manage it rationally.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Susanne Mejlby Nielsen | 06/08
4 kommentarer
af Gunvor Kramshøj Larsen | 04/08
28 kommentarer
af Jette Birgitte Lehnsbo Korsgaard | 03/08
2 kommentarer
af Olaf Bjarne Paulson | 03/08
1 Kommentar
af Hanne Hulgaard | 02/08
4 kommentarer
af Christian Stefan Legind | 28/07
2 kommentarer
af Connie Lærkholm Hansen | 23/07
1 Kommentar
af Lene Heise Garvey | 23/07
4 kommentarer
af Peter Tagmose Thomsen | 20/07
1 Kommentar